MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. SYRINGE 5ML LL TIP BULK CONVENIENCE PAK

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. SYRINGE 5ML LL TIP BULK CONVENIENCE PAK
Catalog Number 309703
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by customer that the 1 syringe contained a foreign particulate.1 syringe had a large ink spot on the barrel.1 syringe had a crack on the base of the barrel.4 syringes had large pieces of plastic broken off of the plungers.Complaint via email.Email(s) attached on (b)(6) 2026 during compounding and on (b)(6) 2026 during visual inspection of lot 20260317 33fb47 rocuronium bromide 50mg/5ml (10mg/ml) several defects were discovered.1 syringe contained a foreign particulate.1 syringe had a large ink spot on the barrel.1 syringe had a crack on the base of the barrel.4 syringes had large pieces of plastic broken off of the plungers.The unit containing a foreign particulate is available for return.Details for your investigation: product: sterile syringe tray 5ml lot number: 5174810 part number: 309703 number of defective units: 7 defect type: foreign particulate.Ink sot on barrel.Crack on base of barrel.Large plastic pieces of plastic broken off plunger.Product complaint: (b)(4) quantity: (b)(4).
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
SYRINGE 5ML LL TIP BULK CONVENIENCE PAK
Common Device Name
SYRINGE
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24781045
Report Number9610847-2026-00151
Device Sequence Number6134653
Product Code FMF
UDI-Device Identifier30382903097037
UDI-Public(01)30382903097037(17)300430(10)5174810
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309703
Device Lot Number5174810
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Supplement Date Received by Manufacturer06/01/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown